# SDR DALA2021103006700

- Difficulty date: October 26, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 102,973 hours, 15,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 EMERGENCY PATHWAY LIGHTS ROWS 13-20 WILL NOT ILLUMINATE DURING TEST. CORRECTIVE ACTION: REPLACED POWER SUPPLY M9011 PER B767 AMM 33-51. EPATH LIGHTS ROW 13-20 NOW TEST GOOD.(7989662)
